# SDR 04FDEA02414

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, CORROSION OBSERVED ON LONGERON 52 SPLICE BETWEEN STA 1701 AND STA 1721.  CORROSION REMOVED PER SRM 53-00-01 FIGURE 3 VOLUME 1.  MATERIAL THICKNESS= 0.125, MATERIAL REMOVED= 0.020, MATERIAL REMAINING= 0.105. WITHIN LIMITS PER SRM 53-00-01 FIGURE 3 VOLUME I
